# SDR 03FDEA00524

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK MOVABLE FAIRING LEADING EDGE DAMAGED.  *S/D*  REMOVED AND REPLACED SKIN IAW BOEING 727-200 SRM 51-20-01.
